Announcement

Collapse
No announcement yet.

Going off Elavil making me queasy?

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • cybersis
    replied
    Stopping this medication will give you flu like symptoms for about two weeks. I found that I had too slowly wean off the medication - maybe one every two days instead of everyday and then one every three days until you are once a week and then try stopping. I agree that you should be doing this with doctor supervison but just wanted you to be aware that there are side effects to stopping this medication.

    Leave a comment:


  • meme
    replied
    Yeah, I thought about that too. But I just took my last BC pill the other day. Should start tomorrow-guess we'll know for sure then! But I really don't think so. I've been having horrible PMS all week, which I guess could be a sign either way, for Mike's sake I hope its just PMS and I won't be like this for 9mos! LOL!
    I did wean down from the Elavil slowly. If it doesn't let up soon I'll let dr. know.

    Leave a comment:


  • ICNDonna
    replied
    Did you wean slowly away from it with the help of your doctor? I do think you should let your doctor know what's going on with you.

    Donna

    Leave a comment:


  • leelee88
    replied
    That was my thought.. Could you already be pregnant?

    Leave a comment:


  • amartaingirl
    replied
    maybe

    maybe your PREGNANT!!!

    Leave a comment:


  • meme
    started a topic Going off Elavil making me queasy?

    Going off Elavil making me queasy?

    Ever since I went off of Elavil last week I've been queasy everyday. Anybody have this happen? That's the only think that I can think of that I've done different. I NEVER get stomach aches so this is really starting to bother me. It's been a week and a half now and the thought of anything remotely gross almost sends me running to the bathroom. I'm so nauseaus. Just wondering if going off Elavil could be it. I didn't have any problems while I was on it. Thanks!
Working...
X